I have been on it for one week now and @ 30mgs. and having terrible night sweats............OMG, aweful...........please tell me this will subside. My whole body and hair was sop and wet.........I don't like this.......pls. advise.
Effexor and Cymbalta are both SNRIs. I haven't tried Cymbalta but the excessive sweating was one of the reasons I stopped taking Effexor. The excessive sweating didn't stop until after I was reducing my Effexor dosage.
If you can tolerate the night sweats I would suggest giving the Cymbalta a few more weeks. If you really dread taking the Cymbalta and can't stand the night sweats anymore I would say try a different medication.
The Following User Says Thank You to flamesabers For This Useful Post: himmylover (01-17-2012)
Yes, this a side effect. I would sweat through 3 sets of clothes a day. The medication worked for about 3 years and then it stopped working. I had the sweats during the day. I take two showers a day as it is. But there was no way to stop the sweating.
With-drawling off Cymbalta was the worst.
I talked to my doctor because I am now on Prozac and once again I sweat like a pig. She said it could be caused by anxiety.